# SDR SWAA2022012610814

- Difficulty date: July 12, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 46,705 hours, 28,504 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Elongated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIGGLE PLATE WHICH SECURES THE LOWER FIXED TRAILING EDGE PANEL AFT OF E2 HAS ELONGATED HOLES AND SHEARED FASTENERS. / REMOVED AND REPLACED WIGGLE PLATE REF SRM 51-40-02.
